# SDR RAIA0001049

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300218
- Condition: Corroded
- Location: Bs 39 - 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT STRINGER 16L BETWEEN FRAMES 39 AND 40.  MAINTENANCE REPAIRED STRINGER 16L FROM FRAME 39 TO FRAME 40 IAW ATR42 SRM.
